# SDR DL72S992490

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs  384
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 INCH CRACK IN FUSELAGE SKIN AT FS 384 2 .5 INCH ABOVE STR 25R AND .25 INCH CRACK IN FUSE SKIN 2 INCH AFT OF ABOVE CRACK.  REPAIR PER SRM 53-30-3 TIME LIMITED.
